Statistical Science

[Savage Revisited]: Rejoinder

Glenn Shafer

Full-text: Open access

Article information

Source
Statist. Sci., Volume 1, Number 4 (1986), 499-501.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177013524

Digital Object Identifier
doi:10.1214/ss/1177013524

Mathematical Reviews number (MathSciNet)
MR874479

Zentralblatt MATH identifier
0955.62510

JSTOR
links.jstor.org

Citation

Shafer, Glenn. [Savage Revisited]: Rejoinder. Statist. Sci. 1 (1986), no. 4, 499--501. doi:10.1214/ss/1177013524. https://projecteuclid.org/euclid.ss/1177013524


Export citation

See also

  • Original Paper: Glenn Shafer. Savage Revisited. Statist. Sci., Volume 1, Number 4 (1986), 463--485.
  • See Comment: D. V. Lindley. [Savage Revisited]: Comment. Statist. Sci., Volume 1, Number 4 (1986), 486--488.
  • See Comment: A. P. Dawid. [Savage Revisited]: Comment. Statist. Sci., Volume 1, Number 4 (1986), 488--492.
  • See Comment: Peter C. Fishburn. [Savage Revisited]: Comment. Statist. Sci., Volume 1, Number 4 (1986), 492--495.
  • See Comment: Robyn M. Dawes. [Savage Revisited]: Comment. Statist. Sci., Volume 1, Number 4 (1986), 495--497.
  • See Comment: John W. Pratt. [Savage Revisited]: Comment. Statist. Sci., Volume 1, Number 4 (1986), 498--499.